# SDR AALA201711289027

- Difficulty date: November 10, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 76,064 hours, 10,777 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367235800000
- Condition: Delaminated
- Location: Frames 78-80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 271PF AT FRAMES 78 TO 80, -Y450 TO Y450.  REPLACED THE FLOOR PANEL IAW SRM 53-02-00-300-009, AND IRM 9701 REVISION G.
